# SDR DLM11011405

- Difficulty date: August 25, 2001
- Submitted: September 5, 2001
- Operation: Air carrier
- Aircraft: N807DE
- Make and model: Doug MD-11
- Aircraft serial: 48478
- Aircraft time: 42,906 hours, 5,359 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Odor
- Condition: Detected
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ODOR OF BURNING RUBBER IN CABIN DURING CRUISE.  UNABLE TO LOCATE OR DUPLICATE.
